Multiple exponential and character sums with monomials

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We obtain new bounds of multivariate exponential sums with monomials, when the variables run over rather short intervals. Furthermore, we use the same method to derive estimates on similar sums with multiplicative characters to which previously known methods do not apply. In particular, in the case of multiplicative characters modulo a prime p we break the barrier of p 1/4 for ranges of individual variables.

Original languageEnglish
Pages (from-to)363-373
Number of pages11
Issue number2
Publication statusPublished - Jul 2014
Externally publishedYes


Dive into the research topics of 'Multiple exponential and character sums with monomials'. Together they form a unique fingerprint.

Cite this